GENGO KENKYU (Journal of the Linguistic Society of Japan)
Online ISSN : 2185-6710
Print ISSN : 0024-3914
On the Writing Rule of Chinese Characters for the Mongolian Dative-Locative Suffixes in «YUan-ch'ao pi-shi» and «Hua-i i-yu»
Hitoshi KURIBAYASHI
Author information
JOURNALS FREE ACCESS

Volume 2002 (2002) Issue 121 Pages 1-18

Details
Download PDF (1247K) Contact us
Article 1st page
Information related to the author
© The Linguistic Society of Japan
Next article

Recently visited articles
feedback
Top